Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 9, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 24, 2015, 4:27 AM CST. It took effect at Jan 24, 2015, 8:09 PM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2015, 4:27 AM CST (10:27 UTC)
- In effect from
- Jan 24, 2015, 8:09 PM CST
- Expired
- Jan 25, 2015, 9:00 PM CST
- In force
- 25 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
161 WHUS73 KGRB 241027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 427 AM CST SAT JAN 24 2015 ...INCREASING NORTHEAST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO SUNDAY... .WINDS WILL TURN NORTHEAST AND INCREASE TO 15 TO 25 KTS IN THE WAKE OF AN ARCTIC COLD FRONT LATE TONIGHT. A PERSISTENT NORTHEAST FETCH WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET. LMZ541>543-241830- /O.NEW.KGRB.SC.Y.0009.150125T0900Z-150126T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 427 AM CST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY. * NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...AND CONTINUE INTO SUNDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
7 follow-up statements
546 WHUS73 KGRB 241540 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 940 AM CST SAT JAN 24 2015 ...INCREASING NORTHEAST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO SUNDAY... .WINDS WILL TURN NORTHEAST AND INCREASE TO 15 TO 25 KTS IN THE WAKE OF AN ARCTIC COLD FRONT LATE TONIGHT. A PERSISTENT NORTHEAST FETCH WILL ALLOW WAVES TO BUILD TO 3 TO 5 FEET. LMZ541>543-242345- /O.CON.KGRB.SC.Y.0009.150125T0900Z-150126T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 940 AM CST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... * NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT... AND CONTINUE INTO SUNDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHUS73 KGRB 242143 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CST SAT JAN 24 2015 ...INCREASING NORTHEAST WINDS AND BUILDING WAVES EXPECTED LATE TONIGHT INTO SUNDAY... .WINDS WILL TURN NORTHEAST AND INCREASE TO 15 TO 25 KTS IN THE WAKE OF AN ARCTIC COLD FRONT LATE TONIGHT. A PERSISTENT NORTHEAST FETCH WILL ALLOW WAVES TO BUILD TO 4 TO 6 FEET. LMZ541>543-250545- /O.CON.KGRB.SC.Y.0009.150125T0900Z-150126T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 PM CST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SUNDAY... * NORTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT... AND CONTINUE INTO SUNDAY AFTERNOON. * WAVES WILL BUILD TO 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
478 WHUS73 KGRB 250209 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 809 PM CST SAT JAN 24 2015 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TONIGHT INTO SUNDAY... .GUSTY NORTHEAST WINDS WILL CONTINUE TONIGHT...BEHIND A COLD FRONT DROPPING SOUTH THROUGH THE AREA. THE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 6 FEET. LMZ541>543-251015- /O.EXT.KGRB.SC.Y.0009.150125T0209Z-150126T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 809 PM CST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY... * NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE INTO SUNDAY AFTERNOON. * WAVES WILL BUILD TO 4 TO 6 FEET BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
884 WHUS73 KGRB 250439 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 PM CST SAT JAN 24 2015 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TONIGHT INTO SUNDAY... .GUSTY NORTHEAST WINDS WILL CONTINUE TONIGHT...BEHIND A COLD FRONT DROPPING SOUTH THROUGH THE AREA. THE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 6 FEET. LMZ541>543-251245- /O.CON.KGRB.SC.Y.0009.000000T0000Z-150126T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1039 PM CST SAT JAN 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE INTO SUNDAY AFTERNOON. * WAVES WILL BUILD TO 4 TO 6 FEET BY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
731 WHUS73 KGRB 251011 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CST SUN JAN 25 2015 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH EARLY EVENING... .GUSTY NORTHEAST WINDS WILL CONTINUE UNTIL LATE AFTERNOON...AND HIGH WAVES WILL PERSIST INTO THE EARLY EVENING. LMZ541>543-251815- /O.EXT.KGRB.SC.Y.0009.000000T0000Z-150126T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 AM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH LATE AFTERNOON...THEN GRADUALLY DECREASE. * WAVE HEIGHTS OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE DURING THE LATE AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
965 WHUS73 KGRB 251600 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CST SUN JAN 25 2015 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH EARLY EVENING... .GUSTY NORTHEAST WINDS WILL CONTINUE UNTIL LATE AFTERNOON...AND HIGH WAVES WILL PERSIST INTO THE EARLY EVENING. LMZ541>543-260000- /O.CON.KGRB.SC.Y.0009.000000T0000Z-150126T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1000 AM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTHEAST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO CONTINUE THROUGH LATE AFTERNOON...THEN GRADUALLY DECREASE. * WAVE HEIGHTS OF 4 TO 6 FEET WILL GRADUALLY SUBSIDE DURING THE LATE AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
885 WHUS73 KGRB 252126 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CST SUN JAN 25 2015 ...GUSTY NORTHEAST WINDS AND HIGH WAVES EXPECTED THROUGH EARLY EVENING... LMZ541>543-260300- /O.CON.KGRB.SC.Y.0009.000000T0000Z-150126T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 326 PM CST SUN JAN 25 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * NORTHEAST WINDS OF 15 TO 20 KNOTS ARE EXPECTED INTO THE EARLY EVENING. * WAVE HEIGHTS OF 3 TO 5 FEET WILL GRADUALLY SUBSIDE DURING THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 4:18 AM CST, 9 minutes earlier.
Area forecast discussion, Jan 24, 4:18 AM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 418 AM CST SAT JAN 24 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 416 AM CST SAT JAN 24 2015 STRATUS COVERED THE REGION...AND WAS HELPING TO KEEP TEMPERATURES FROM DROPPING OFF EARLY THIS MORNING. MILD READINGS IN THE 30 TO 35 RANGE WERE OBSERVED ACROSS THE FORECAST AREA. A MODIFIED ARCTIC COLD FRONT SITUATED ALONG THE CANADIAN/U.S. BORDER WAS DROPPING SOUTH TOWARD WI. A WEAK S/W TROF WAS MOVG THROUGH NORTHERN WI AND THE WSTRN U.P. AND A JET STREAK WAS APPROACHING FROM LAKE WINNIPEG REGION... BUT THESE FEATURES WERE MAINLY PRODUCING FLURRIES. THE ARCTIC COLD FRONT IS EXPECTED TO SAG INTO NORTHERN WI BY MIDDAY... THEN SHIFT SOUTH INTO CENTRAL WI BY EVG. THE FRONT...COMBINED WITH THE LFQ OF THE UPPER JET STREAK...SHOULD PRODUCE SCT SNOW SHOWERS OVER FAR NC WI...AND FLURRIES ELSEWHERE. MILD HIGHS IN THE 30S WILL OCCUR AHEAD OF THE FRONT...BUT SOME COOLING WILL BE NOTED OVER NC/NE WI DURING THE AFTERNOON. THE COLD FRONT WILL INTERACT WITH THE INCOMING CLIPPER SYSTEM TO PRODUCE SOME LIGHT SNOW OVER MAINLY THE SW HALF OF THE FORECAST AREA TONIGHT. SNOW ACCUMS UP TO AN INCH ARE ANTICIPATED FROM MFI-OSH...WITH LIGHTER AMOUNTS FARTHER NORTH. MIN TEMPS ARE A TOUGH CALL TONIGHT. THE MODIFIED ARCTIC AIR IS EXPECTED TO OVERSPREAD THE REGION...BUT PERSISTENT CLOUD COVER IS EXPECTED TO PREVENT A HUGE DROPOFF. HAVE GONE A BIT WARMER THAN MOS GUIDANCE...BUT IF ANY CLEARING OCCURS OVER NE WI...SOME DOWNWARD ADJUSTMENTS WILL NEED TO BE MADE. PATCHY LIGHT SNOW WILL END ACROSS THE SOUTHERN PART OF THE FORECAST AREA EARLY SUNDAY...WITH PARTIAL CLEARING ANTICIPATED DURING THE DAY. SUBSEQUENT SHIFTS MAY NEED TO CONSIDER A MORE AGGRESSIVE CLEARING TREND. CONSIDERED THE POSSIBILITY OF LAKE-EFFECT OFF LAKE MICHIGAN WITH NE FLOW...BUT VERY DRY AIR AT 850 MB SHOULD PREVENT ANYTHING OF CONSEQUENCE. A FEW FLURRIES ARE PSBL...BUT WILL LEAVE THEM OUT OF THE FCST FOR NOW. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 416 AM CST SAT JAN 24 2015 NO REAL CHANGES IN THE 500MB MEAN FLOW AS WESTERN RIDGE WILL DOMINATE WESTERN NORTH AMERICA...WHILE UPPER TROUGH EXPECTED TO POSITION ITSELF ACROSS EASTERN NORTH AMERICA. TWO CLIPPER SYSTEMS TO CONTEND WITH...THE FIRST MONDAY INTO MONDAY NIGHT AND THE NEXT SYSTEM WEDNESDAY NIGHT INTO THURSDAY. BEYOND THURSDAY...SURGE OF ARCTIC AIR WILL BRING BITTERLY COLD TEMPERATURES FOR NEXT WEEKEND (JAN 31/FEB 1). FOR SUNDAY NIGHT...THINK DRY CONDITIONS WILL PREVAIL NEAR LAKE MICHIGAN SUNDAY EVENING DESPITE LIGHT FLOW OFF THE LAKE DUE TO LACK OF LOW LEVEL MOISTURE. MOISTURE DOES INCREASE BELOW 850MB OVERNIGHT...THUS THINK THERE IS SOME POTENTIAL FOR FLURRIES ALONG THE LAKE. NEXT CLIPPER SYSTEM WILL MOVE ACROSS THE REGION MONDAY INTO MONDAY NIGHT. LARGE VARIATION IN THE TRACK OF THE STORM...BUT LIKE A FURTHER SOUTH AND WEST TRACK. WITH THE LAST SEVERAL CLIPPER SYSTEMS...SYSTEM STARTS FURTHER NORTH AND EAST SEVERAL DAYS OUT FROM THE EVENT...AND THEN AS WE GET CLOSER TO THE EVENT THE SYSTEM TRACK FURTHER SOUTH AND WEST. THE SAME HOLDS TRUE FOR THE WEDNESDAY NIGHT AND THURSDAY SYSTEM. THIS SYSTEM MAY HAVE A LITTLE MORE WARM AIR TO WORK WITH...THUS ADDED A CHANCE OF SLEET ALONG WITH SNOW. LATEST ECMWF MODEL WOULD SUGGEST COLDEST TEMPERATURES WILL OCCUR NEXT WEEKEND. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1038 PM CST FRI JAN 23 2015 STLT IMAGERY SUGGESTS MVFR CIGS MAY NOT BE AS SOLID/PERSISTENT AS EARLIER EXPECTED. WL PROBABLY SEE SOME BREAK IN LOWER CIGS OVERNIGHT...SO WL ADD TO THE TAFS. SFC OBS SUGGEST A BAND OF S- WL ACCOMPANY COLD FRONT SWD ACRS THE AREA TOMORROW AFTN/EVENING...SO ADDED THAT AS WELL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......ECKBERG AVIATION.......SKOWRONSKI
Hazardous weather outlook, Jan 23, 3:03 PM CST, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CST FRI JAN 23 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-242115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 303 PM CST FRI JAN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A LIGHT MIX OF SNOW AND SLEET MAY PRODUCE SLICK ROADS IN SPOTS THROUGH THE REST OF THE AFTERNOON... ESPECIALLY OVER FAR NORTHEAST WISCONSIN. PATCHY LIGHT FREEZING DRIZZLE IS ALSO POSSIBLE TONIGHT OVER FAR NORTH CENTRAL WISCONSIN. MOTORISTS SHOULD BE ALERT FOR SCATTERED SLIPPERY SPOTS ON ROADS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL CONDITIONS ARE LIKELY SATURDAY NIGHT AND SUNDAY AS A CLIPPER SYSTEM MOVES ACROSS THE REGION. THERE IS STILL A GREAT DEAL OF UNCERTAINTY SURROUNDING SNOWFALL TOTALS...BUT THEY SHOULD GENERALLY BE LESS THAN 2 INCHES. HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE WITH CLIPPER SYSTEMS THAT ARE EXPECTED TO IMPACT THE AREA MONDAY INTO MONDAY NIGHT AND AGAIN WEDNESDAY NIGHT INTO THURSDAY. TIMING AND SNOW TOTALS WITH THESE SYSTEMS REMAINS QUITE UNCERTAIN AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT MIXED PRECIPITATION TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-242115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 303 PM CST FRI JAN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MPC/MG
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.